# SDR CA990203009

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: MO3
- Condition: Failed
- Location: Engine
- Part time: 3,292 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILED IN-FLIGHT.  POSSIBLE CAUSE WAS THE UNCONTAINED FAILURE OF THE TURBINE WHEEL.  PART TC:  5,164.
